Reach Us +1 850 900 2634

International Journal of Cardiovascular ResearchISSN: 2324-8602

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Case Report,  Int J Cardiovasc Res Vol: 4 Issue: 3

Anterior Tibial Artery Entrapment Syndrome: An Unusual Cause of Angiosomal Ischaemia

Benson RA* and Loftus IM
St George’s Vascular Institute, St George’s Hospital NHS Trust, London, UK
Corresponding author : Benson RA
Vascular Research Fellow, St George’s Vascular Institute, 4th Floor St James Wing, St George’s Hospital NHS Trust, Blackshaw Road, London SW17 0QT, UK, Tel: +44 (0)20 8266 6426
E-mail: [email protected]
Received: February 03, 2015 Accepted: April 27, 2015 Published: April 29, 2015
Citation: Benson RA, Loftus IM (2015) Anterior Tibial Artery Entrapment Syndrome: An Unusual Cause of Angiosomal Ischaemia. Int J Cardiovasc Res 4:3. doi:10.4172/2324-8602.1000212

Abstract

 Anterior Tibial Artery Entrapment Syndrome: An Unusual Cause of Angiosomal Ischaemia

Background: An acquired complete heart block is not common in previously healthy children. Underlying causes and the treatment of the acquired heart block would provide the different outcome.

Background: Popliteal entrapment syndrome (PES) is an important cause of intermittent claudication symptoms in young, athletic patients including professional athletes, and military personnel. Although once thought a benign process, progressive injury to the artery followed by limb ischaemia and loss has been described in the literature. Case description: Here, we present the first reported case of PES caused by external compression due to a calf haematoma, leading to symptoms of anterior tibial artery entrapment. Literature Review: PES can be difficult to differentiate from other causes of exertional lower leg pain, although it is becoming increasingly well recognised. The necessary imaging modalities are also more commonplace. Spontaneous haematomas in patients on anti-coagulant or anti-platelet treatments is well documented although uncommon compared to gastrointestinal bleeding. Clinical relevance: The combination of the two pathologies is unusual. Publication of prospective case series and unusual presentations is vital to build up sufficient knowledge to allow systematic review and agreement on treatment and management..

Keywords:

Track Your Manuscript

Share This Page

Media Partners